by taz05 on Wed Jun 20, 2012 12:44 PM
I finished my tomotherapy and chemotherapy on the 1st June. The treatment was for a tumour on the spine, left hand side. Half way through the treament my left leg and foot started to swell, my Doctor said that it was normal to develope some swelling. What I have noticed that during the night 'only' I am losing a lot of fluid from the bladder, I have no control and I am having to change incontinence pants about 3 times a night, which to me seems to be a large amount of fluid. I have read that this can happen for a while, but I am still concerned if this could cause problems, I wonder if anyone else has had these kind of problems.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.